RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ivochkina, Nina Mikhailovna

Statistics Math-Net.Ru
Total publications: 36
Scientific articles: 35

Number of views:
This page:1580
Abstract pages:5300
Full texts:2172
References:285
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person22444
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/190478

Publications in Math-Net.Ru
2017
1. N. M. Ivochkina, N. V. Filimonenkova, “Gårding cones and Bellman equations in the theory of Hessian operators and equations”, CMFD, 63:4 (2017),  615–626  mathnet
2015
2. N. M. Ivochkina, N. V. Filimonenkova, “On new structures in the theory of fully nonlinear equations”, CMFD, 58 (2015),  82–95  mathnet; Journal of Mathematical Sciences, 233:4 (2018), 480–494
2012
3. N. M. Ivochkina, “From Gårding's cones to $p$-convex hypersurfaces”, CMFD, 45 (2012),  94–104  mathnet  mathscinet; Journal of Mathematical Sciences, 201:5 (2014), 634–644  scopus
2006
4. N. M. Ivochkina, “Weakly first-order interior estimates and Hessian equations”, Zap. Nauchn. Sem. POMI, 336 (2006),  55–66  mathnet  mathscinet  zmath  elib; J. Math. Sci. (N. Y.), 143:2 (2007), 2875–2882  scopus
2004
5. N. M. Ivochkina, “Symmetry and geometric evolution equations”, Zap. Nauchn. Sem. POMI, 318 (2004),  135–146  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 136:2 (2006), 3728–3734
2000
6. N. M. Ivochkina, Th. Nehring, F. Tomi, “Evolution of starshaped hypersurfaces by nonhomogeneous curvature functions”, Algebra i Analiz, 12:1 (2000),  185–203  mathnet  mathscinet  zmath; St. Petersburg Math. J., 12:1 (2001), 145–160
1997
7. N. M. Ivochkina, O. A. Ladyzhenskaya, “Estimates for first-order derivatives for solutions of some classes of non-totally parabolic equations”, Algebra i Analiz, 9:6 (1997),  109–131  mathnet  mathscinet  zmath; St. Petersburg Math. J., 9:6 (1998), 1111–1128
8. N. M. Ivochkina, O. A. Ladyzhenskaya, “Estimation of the second derivatives on the boundary for surfaces evolving under the action of their principal curvatures”, Algebra i Analiz, 9:2 (1997),  30–50  mathnet  mathscinet  zmath; St. Petersburg Math. J., 9:2 (1998), 199–217
9. N. M. Ivochkina, “Mini survey of the principal notions in the theory of fully nonlinear elliptic second-order differential equations”, Zap. Nauchn. Sem. POMI, 249 (1997),  199–211  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 101:5 (2000), 3503–3511
1996
10. N. M. Ivochkina, “On the Dirichlet problem for fully nonlinear parabolic equations”, Zap. Nauchn. Sem. POMI, 233 (1996),  101–111  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 93:5 (1999), 689–696
1995
11. N. Ivochkina, O. Ladyzhenskaya, “Flows generated by symmetric functions of the eigenvalues of the Hessian”, Zap. Nauchn. Sem. POMI, 221 (1995),  127–144  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 87:2 (1997), 3353–3365
12. N. M. Ivochkina, “Local estimates of normal second derivatives for solutions of the Dirichlet problem for the prescribed quotient curvature equations”, Zap. Nauchn. Sem. POMI, 221 (1995),  114–126  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 87:2 (1997), 3343–3352
1994
13. N. M. Ivochkina, O. A. Ladyzhenskaya, “Parabolic equations generated by symmetric functions of the eigenvalues of the Hessian or by the principal curvatures of a surface. I. Parabolic Monge-Ampére equations”, Algebra i Analiz, 6:3 (1994),  141–160  mathnet  mathscinet  zmath; St. Petersburg Math. J., 6:3 (1995), 575–594
14. N. M. Ivochkina, “On conditions of solvability of the Dirichlet problem for $m$-curvature equations”, Zap. Nauchn. Sem. POMI, 213 (1994),  66–74  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 84:1 (1997), 856–861
1992
15. N. M. Ivochkina, “The Dirichlet principle in the theory of equations of Monge–Ampère type”, Algebra i Analiz, 4:6 (1992),  131–156  mathnet  mathscinet  zmath; St. Petersburg Math. J., 4:6 (1993), 1169–1189
16. N. M. Ivochkina, “Viscosity approach to optimal property of $l$-minimal surfaces”, Zap. Nauchn. Sem. POMI, 200 (1992),  71–82  mathnet  mathscinet  zmath; J. Math. Sci., 77:3 (1995), 3183–3189
1990
17. N. M. Ivochkina, “The Dirichlet problem for the curvature equation of order $m$”, Algebra i Analiz, 2:3 (1990),  192–217  mathnet  mathscinet  zmath; Leningrad Math. J., 2:3 (1991), 631–654
18. N. M. Ivochkina, “Minimization of the functionals generating curvature operators”, Zap. Nauchn. Sem. LOMI, 182 (1990),  29–37  mathnet  mathscinet  zmath; J. Soviet Math., 62:3 (1992), 2741–2746
1989
19. N. M. Ivochkina, “Solution of the Dirichlet problem for curvature equations of order $m$”, Mat. Sb., 180:7 (1989),  867–887  mathnet  mathscinet  zmath; Math. USSR-Sb., 67:2 (1990), 317–339  isi
1988
20. N. M. Ivochkina, “Solution of the Dirichlet problem for an equation of curvature of order $m$”, Dokl. Akad. Nauk SSSR, 299:1 (1988),  35–38  mathnet  mathscinet  zmath; Dokl. Math., 37:2 (1988), 322–325
21. N. M. Ivochkina, “Variational problems connected with operators of the Monge–Ampère type”, Zap. Nauchn. Sem. LOMI, 167 (1988),  186–189  mathnet  zmath
1985
22. N. M. Ivochkina, “Solution of the Dirichlet problem for some equations of Monge–Aampére type”, Mat. Sb. (N.S.), 128(170):3(11) (1985),  403–415  mathnet  mathscinet  zmath; Math. USSR-Sb., 56:2 (1987), 403–415
1984
23. N. M. Ivochkina, “The solution to the Dirichlet problem for some equations of Monge–Ampère type”, Dokl. Akad. Nauk SSSR, 279:4 (1984),  796–798  mathnet  mathscinet  zmath
1983
24. N. M. Ivochkina, “A description of the stability cones generated by differential operators of Monge–Ampère type”, Mat. Sb. (N.S.), 122(164):2(10) (1983),  265–275  mathnet  mathscinet  zmath; Math. USSR-Sb., 50:1 (1985), 259–268
25. N. M. Ivochkina, “On the classical solvability of the Dlrichlet problem for the Monge–Ampère equation”, Zap. Nauchn. Sem. LOMI, 131 (1983),  72–79  mathnet  mathscinet  zmath
26. N. M. Ivochkina, “A priori estimates of solution of the Dirichlet problem for the Monge-Ampere equation in the weight spaces”, Zap. Nauchn. Sem. LOMI, 125 (1983),  74–90  mathnet  mathscinet  zmath
1982
27. N. M. Ivochkina, “Solution of the Dirichlet problem for the Monge–Ampere equation in weight spaces”, Zap. Nauchn. Sem. LOMI, 115 (1982),  97–103  mathnet  mathscinet  zmath; J. Soviet Math., 28:5 (1985), 684–688
1980
28. N. M. Ivochkina, “The integral method of barrier functions and the Dirichlet problem for equations with operators of Monge–Ampère type”, Mat. Sb. (N.S.), 112(154):2(6) (1980),  193–206  mathnet  mathscinet  zmath; Math. USSR-Sb., 40:2 (1981), 179–192  isi
29. N. M. Ivochkina, “Second-order differential equations with $d$-elliptic operators”, Trudy Mat. Inst. Steklov., 147 (1980),  40–56  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 147 (1981), 37–54
30. N. M. Ivochkina, “Apriori estimate of $\|u\|_{C^2(\Omega)}$ convex solutions of Dirichlet problem for Monge–Ampere equation”, Zap. Nauchn. Sem. LOMI, 96 (1980),  69–79  mathnet  mathscinet  zmath; J. Soviet Math., 21:5 (1983), 689–697
1975
31. N. M. Ivochkina, “About possibility integral formula's in $R^n$”, Zap. Nauchn. Sem. LOMI, 52 (1975),  35–51  mathnet  mathscinet  zmath
1973
32. N. M. Ivochkina, “A priori estimates of the solutions of the Dirichlet problem for multidimensional quasilinear equations of elliptic type”, Trudy Mat. Inst. Steklov., 125 (1973),  95–105  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 125 (1973), 87–97
1970
33. N. M. Ivochkina, A. P. Oskolkov, “Nonlocal estimates of the first derivatives of the solutions of the first boundary value problem for certain classes of nonuniformly elliptic and nonuniformly parabolic equations and systems”, Trudy Mat. Inst. Steklov., 110 (1970),  65–101  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 110 (1970), 75–115
1968
34. N. M. Ivochkina, A. P. Oskolkov, “Nonlocal estimates of the first derivatives of solutions of the first boundary value problem for nonuniformly elliptic and nonuniformly parabolic nondivergence equations”, Zap. Nauchn. Sem. LOMI, 11 (1968),  6–72  mathnet  mathscinet  zmath
1967
35. N. M. Ivochkina, A. P. Oskolkov, “Global estimates for the first derivatives of the solutions of Dirichlet problem for nonuniform quasilinear elliptic equations”, Zap. Nauchn. Sem. LOMI, 5 (1967),  37–109  mathnet  mathscinet  zmath

2019
36. A. A. Borisenko, A. Yu. Vesnin, N. M. Ivochkina, “On the 100th anniversary of the birth of Aleksei Vasil'evich Pogorelov”, Uspekhi Mat. Nauk, 74:6(450) (2019),  171–193  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020